M.H. Akhbari, R. Hasni, O. Favaron, H. Karami, and S.M. Sheikholeslami, On the outer-connected domination in graphs, J. Comb. Optim. 26 (2013), no. 1, 10–18.
 G. Chartrand and P. Zhang, Convex sets in graphs, Congr. Numer. 136 (1999), 19–32.
 J. Cyman, The outer-connected domination number of a graph, Australas. J. Combin. 38 (2007), 35–46.
 J.A. Dayap, Outer-convex domination in the corona of graphs, TWMS Journal of Applied and Engineering Mathematics, (to appear).
 J.A. Dayap, J.P. Dequillo, W.V. Rios, R.M.T. Telen, and A.Q. Sollano, Securing chemical formula using polyalphabetic affine cipher, Journal of Global Research in Mathematical Archives 6 (2019), no. 9, 6–14.
 J.A. Dayap, J.S. Dionsay, and R.T. Telen, Perfect outer-convex domination in graphs, International Journal of Latest Engineering Research and Applications 3 (2018), no. 7, 25–29.
 J.A. Dayap and E.L. Enriquez, Outer-convex domination in the composition and cartesian product of graphs, Journal of Global Research in Mathematical Archives 6 (2019), no. 3, 34–41.
 J.A. Dayap and E.L. Enriquez, Outer-convex domination in graphs, Discrete Math. Algorithms Appl. 12 (2020), no. 1, Article ID: 2050008.
 M. Dettlaff, M. Lemańska, S. Kosary, and S.M. Sheikholeslami, The convex domination subdivision number of a graph, Commun. Comb. Optim. 1 (2016), no. 1, 43–56.
 E. Enriquez, V. Fernandez, T. Punzalan, and J.A. Dayap, Perfect outer-connected domination in the join and corona of graphs, Recoletos Multidisciplinary Research Journal 4 (2016), no. 2, 1–8.
 F. Harary and J. Nieminen, Convexity in graphs, J. Differ Geom. 16 (1981), no. 2, 185–190.
 T.W. Haynes, S.T. Hedetniemi, and P. Slater, Fundamentals of Domination in Graphs, CRC press, 1998.
 T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York, 1998.
 M. Lemańska, Weakly convex and convex domination numbers, Opuscula Math. 24 (2004), no. 2, 181–188.